The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1417 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 4, 1992, pp. 509–530
DOI: 10.4171/ZAA/588

Published online: 1992-12-31

On the Flow of a Temperature-Dependent Bingham Fluid in Non-Smooth Bounded Two-Dimensional Domains

H. Ulrich Kalex[1]

(1) alfabet AG, Berlin, Germany

A result on the existence and smoothness of solutions for temperature-coupled Bingham problems in non-smooth bounded 2D-domains is proved, which complements the results of G. Duvaut and J. L. Lions [3] on this subject.

Keywords: Bingham fluids, non-smooth domains, temperature-coupled fluid flow

Kalex H. Ulrich: On the Flow of a Temperature-Dependent Bingham Fluid in Non-Smooth Bounded Two-Dimensional Domains. Z. Anal. Anwend. 11 (1992), 509-530. doi: 10.4171/ZAA/588